Austell-Paracetamol 500mg 10 Tablets

Austell-Paracetamol 500mg 10 Tablets

Vendor
Austell
Regular price
R 10.71
Sale price
R 9.74
Tax included. Shipping calculated at checkout.
Quantity must be 1 or more

Austell-Paracetamol 500mg 10 Tablets

Paracetamol 500mg tablets contains paracetamol and helps with the relief of pain associated with headaches, regular aches and fever.

Pack size: 10 Tablets

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)